Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Child with blisters on the back and shoulders. No fever. What is it?

Hi, my son has what look like gnat bits on his torso - back, shoulders, stomache. First I thought they were chickenpox , however, after putting on camamile lotion they seemed to disappear. but have flared up again larger and more aggressive. Any ideas what this could be - he has no temperature and does not feel unwell. Thanks Allison
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi Allison,

Thank you for your query.

The lesions described by you seem to be urticaria or hives. I suggest you give your son some histamine preparation like Phenargan. It will be better if you consult your doctor who shall try to identify the cause of this allergic reaction.

I hope I have answered your query to your satisfaction.

Wishing your son an early recovery.


Answered: Mon, 25 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor